# SDR JJBA20120311004

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 29,219 hours, 39,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, CREW NOTICED THE EMERGENCY LIGHT OVER THE CABIN DOOR WAS INOPERATIVE.  THE GROUND CREW RETESTED IAW MX CONTROLS  AND EMERGENCY LIGHT TESTED SATISFACTORY ON THE SECOND ATTEMPT.  THE ACFT WAS RELEASED TO FLIGHT STATUS.
